Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 87, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jul 11, 2016, 3:07 PM EDT for Dillon County, Marlboro County, South Carolina; Robeson County, North Carolina. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2016, 3:07 PM EDT (19:07 UTC)
- Expired
- Jul 11, 2016, 4:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Robeson County, NC, Dillon County, SC, Marlboro County, SC
The radar
The Wilmington radar (KLTX), 110 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 3:10 PM EDT | TSTM WND DMG | Maxton, NC | MULTIPLE TREES DOWN IN THE TOWN IN MAXTON. |
| Jul 11, 3:50 PM EDT | TSTM WND DMG | 1 S Lumberton, NC | TREE DOWN ON A HOUSE AT 110 FLORENCE CT. SEVERE DAMAGE TO THE HOUSE. NO INJURIES. |
| Jul 11, 3:56 PM EDT | TSTM WND DMG | Fairmont, NC | MULTIPLE TREES DOWN IN THE TOWN OF FAIRMONT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
647
WUUS52 KILM 111907
SVRILM
NCC155-SCC033-069-112000-
/O.NEW.KILM.SV.W.0087.160711T1907Z-160711T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
307 PM EDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ROBESON COUNTY IN SOUTHEASTERN NORTH CAROLINA...
SOUTHEASTERN MARLBORO COUNTY IN NORTHEASTERN SOUTH CAROLINA...
NORTHWESTERN DILLON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 400 PM EDT
* AT 307 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MINTURN...OR 8 MILES NORTHWEST OF DILLON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LUMBERTON...RED SPRINGS...PEMBROKE...FAIRMONT...MAXTON...ROWLAND...
RAEMON...PURVIS...BINGHAM...BUIE...ROBESON COMMUNITY COLLEGE...
SHANNON...LITTLE ROCK...MINTURN...SOUTH OF THE BORDER...HAMER...
HESTERTOWN...WAKULLA...PROSPECT AND ELROD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 BETWEEN MILE MARKERS 191 AND 214.
INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS 194 AND 198.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 1 AND 22.
US ROUTE 74 BETWEEN MILE MARKERS 365 AND 370.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 7890 3441 7961 3461 7950 3464 7947
3463 7946 3477 7933 3482 7936 3484 7935
3483 7919 3489 7912
TIME...MOT...LOC 1907Z 252DEG 23KT 3452 7946
HAIL...1.00IN
WIND...60MPH
$$
III3 follow-up statements
458
WWUS52 KILM 111920
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
320 PM EDT MON JUL 11 2016
SCC069-111929-
/O.CAN.KILM.SV.W.0087.000000T0000Z-160711T2000Z/
MARLBORO SC-
320 PM EDT MON JUL 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARLBORO COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA AND THE WARNING HAS BEEN CANCELLED.
LAT...LON 3451 7890 3442 7956 3462 7945 3463 7946
3477 7933 3482 7936 3484 7935 3483 7919
3489 7912
TIME...MOT...LOC 1919Z 252DEG 23KT 3455 7937
$$
NCC155-SCC033-112000-
/O.CON.KILM.SV.W.0087.000000T0000Z-160711T2000Z/
ROBESON NC-DILLON SC-
320 PM EDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL ROBESON AND NORTHWESTERN DILLON COUNTIES...
AT 319 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROWLAND...OR 8
MILES NORTH OF DILLON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...RED SPRINGS...PEMBROKE...FAIRMONT...MAXTON...ROWLAND...
RAEMON...PURVIS...BINGHAM...BUIE...ROBESON COMMUNITY COLLEGE...
SHANNON...LITTLE ROCK...MINTURN...SOUTH OF THE BORDER...HAMER...
HESTERTOWN...WAKULLA...PROSPECT AND ELROD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 7890 3442 7956 3462 7945 3463 7946
3477 7933 3482 7936 3484 7935 3483 7919
3489 7912
TIME...MOT...LOC 1919Z 252DEG 23KT 3455 7937
HAIL...1.00IN
WIND...60MPH
$$
III416
WWUS52 KILM 111931
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
331 PM EDT MON JUL 11 2016
NCC155-SCC033-112000-
/O.CON.KILM.SV.W.0087.000000T0000Z-160711T2000Z/
ROBESON NC-DILLON SC-
331 PM EDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL ROBESON AND NORTHWESTERN DILLON COUNTIES...
AT 331 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PURVIS...OR 13
MILES WEST OF LUMBERTON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...RED SPRINGS...PEMBROKE...FAIRMONT...ROWLAND...RAEMON...
PURVIS...BINGHAM...BUIE...ROBESON COMMUNITY COLLEGE...SHANNON...
LITTLE ROCK...MINTURN...SOUTH OF THE BORDER...HAMER...HESTERTOWN...
WAKULLA...PROSPECT...ELROD AND RENNERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 7890 3442 7956 3455 7949 3461 7938
3476 7930 3484 7931 3483 7919 3489 7912
TIME...MOT...LOC 1931Z 251DEG 24KT 3458 7923
HAIL...1.00IN
WIND...60MPH
$$
III030
WWUS52 KILM 111942
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
342 PM EDT MON JUL 11 2016
NCC155-SCC033-112000-
/O.CON.KILM.SV.W.0087.000000T0000Z-160711T2000Z/
ROBESON NC-DILLON SC-
342 PM EDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL ROBESON AND NORTH CENTRAL DILLON COUNTIES...
AT 342 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELROD...OR 8
MILES WEST OF LUMBERTON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...RED SPRINGS...PEMBROKE...FAIRMONT...ROWLAND...PURVIS...
BUIE...ROBESON COMMUNITY COLLEGE...SHANNON...SOUTH OF THE BORDER...
HAMER...HESTERTOWN...WAKULLA...PROSPECT...ELROD...RENNERT...
MCDONALD...RAYNHAM AND SOUTHEASTERN REGIONAL MEDICAL CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 7890 3445 7936 3455 7944 3457 7938
3468 7929 3483 7927 3483 7919 3489 7912
TIME...MOT...LOC 1942Z 251DEG 24KT 3461 7915
HAIL...1.00IN
WIND...60MPH
$$
IIIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:05 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 11, 2:05 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 205 PM EDT MON JUL 11 2016 .SYNOPSIS... A weakening front and area of low pressure across the region will bring a good chance of showers and storms over the next several days. A building ridge of high pressure will bring above normal temperatures mid through late week. A cold front may stall along the coast next weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 1220 AM Monday...No changes to the forecast with the latest update. We appear to still be in a lull following this morning's convection, but still expect regeneration this afternoon. Relevant portion of previous forecast discussion from this morning follows: A brief calm or lull through mid to late morn before heating and low level convergence sets off blossoming convection across NC in proximity to a weak but pivotal frontal boundary. An H7-H5 pool of slightly cooler air should help the cause, and a few 'hailers' are apt to erupt as low level lapse rates provides some zing to updraft onset. Coastal sea breeze convergence will focus towering afternoon cumulus as well. Subsequent outflows will help pop and drop convection into SC late afternoon to evening and perhaps offshore of SC late tonight. Maximums very close to climatology although temp trend variability is likely due to clouds and rain- cooled air. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... As of 330 AM Monday...This period looks to feature a decreasing trend in convective coverage as an upper ridge begins to amplify over the area. This will be felt by increasingly hot temperatures Wednesday compared to Tuesday where middle 90s may be widespread. Scattered convection early in the week will become isolated by mid week. Dewpoints in the middle 70s Wednesday combined with the air temperatures will place heat index values of 99-104 across the area, hottest over the SC coastal interior. One disturbance aloft Tuesday night will give SC a shot of storms before the heat switch is turned up into Wednesday. && .LONG TERM /THURSDAY THROUGH MONDAY/... As of 330 AM Monday...Mid level heights will decrease slightly from Thursday through Saturday with a front approaching from the northwest. Of course this time of year subtle height falls can lead to vastly more convection and this should be no exception. We are increasing pops from near climatology Thursday (chance) up to just under likely values for Saturday. Severe weather is always in play in the summer with Friday and Saturday slightly more favorable via the dip in heights and more robust shear values. Medium range guidance shows ridging building back over the region Sunday and into early next week so pops trend down a bit. Little change to the temperature forecast with readings a few degrees above normal for highs and lows in all areas. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 18Z...Convection beginning to flare along lingering frontal boundary just north of KLBT, and also associated with outflow from earlier convection now off shore. Convection will continue to develop along the front and localized boundaries through this aftn and have included some convection into this evening...mainly for coastal terminals. Steering flow out of the west should guide all shwrs/tstms to east toward the coastal terminals by late afternoon into this eve and have included a more pessimistic tempo group to account for this. Confidence is low as to exact timing of convection. EXTENDED OUTLOOK...Localized MVFR in ISOLD/SCT thunderstorms each day between 17Z-01Z, otherwise expect VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... As of 1220 PM Monday...No changes to the forecast with the latest update. Previous discussion from early this morning follows: Aside from the risky presence of TSTMS and cloud to sea lightning strikes, marine winds outside of storms will remain favorably light around 10 KT SW with gusts to 15 KT in afternoon heating inland. Just remember how seas and winds can be substantially higher in and near TSTMS. Seas 2-3 feet will be a mix of S-SSW waves 1-1.5 feet every 5-6 seconds and SE waves 1-2 feet every 10 seconds. Get a radar update before venturing out today and tonight, as strong 'rumblers' are anticipated. SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... As of 330 AM Monday...Steady as she goes with SW winds 10-15 knots prevailing this period with little wavering, except near or in TSTMS of course. Sea character will remain consistent as well featuring SSw waves 1-2 feet every 5 seconds co-mingled with SE waves 1-2 feet every 9-10 seconds. We cannot stress how important a radar update and life jackets are this time of year when a few storms rage over the sea. LONG TERM /THURSDAY THROUGH FRIDAY/... As of 330 AM Monday...Expect south to southwest winds of 10-15 knots through most of the period. There may be an uptick into the 15-20 knot realm overnight Thursday via stronger low level jetting. There is a good chance of the wind fields being distorted by convection basically anytime. Significant seas will be 2-4 feet. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...SHK NEAR TERM...MJC/REK SHORT TERM...MJC LONG TERM...SHK AVIATION...RGZ
Hazardous weather outlook, Jul 11, 2:28 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 228 PM EDT MON JUL 11 2016 AMZ250-252-254-256-121830- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 228 PM EDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THE WATERS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-121830- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 228 PM EDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT WILL BE CAPABLE OF 60 MPH WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 11, 1:25 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
125 PM EDT MON JUL 11 2016
SCZ017-023-111815-
MARLBORO SC-DARLINGTON SC-
125 PM EDT MON JUL 11 2016
...SPECIAL WEATHER STATEMENT FOR CENTRAL MARLBORO AND NORTHEASTERN
DARLINGTON COUNTIES UNTIL 215 PM EDT...
AT 124 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BENNETTSVILLE TO 9
MILES NORTH OF NORTH HARTSVILLE...AND MOVING EAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BENNETTSVILLE...CLIO...CHAVISTOWN...WALLACE...SOCIETY HILL...
BLENHEIM AND TATUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3446 8010 3449 8005 3449 8002 3450 7998
3449 7996 3450 7992 3449 7989 3452 7986
3453 7983 3461 7981 3461 7978 3464 7980
3465 7980 3468 7986 3474 7989 3475 7961
3459 7952 3445 7966 3445 8011
TIME...MOT...LOC 1724Z 269DEG 10KT 3464 7973 3454 8005
IIISpecial weather statement, Jul 11, 1:42 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
142 PM EDT MON JUL 11 2016
SCZ053>055-111815-
INLAND GEORGETOWN SC-COASTAL HORRY SC-INLAND HORRY SC-
142 PM EDT MON JUL 11 2016
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN GEORGETOWN AND
SOUTHWESTERN HORRY COUNTIES UNTIL 215 PM EDT...
AT 142 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BUCKSPORT...OR 7 MILES WEST OF SOCASTEE...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MYRTLE BEACH...MYRTLE BEACH AIRPORT...SOCASTEE...RED HILL...
BUCKSVILLE...FORESTBROOK...BUCKSPORT...YAUHANNAH AND BURGESS.
THIS INCLUDES SC HIGHWAY 31 NEAR MILE MARKER 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3361 7910 3360 7911 3361 7912 3359 7913
3366 7924 3370 7922 3370 7920 3371 7920
3371 7919 3373 7920 3383 7912 3371 7886
3357 7910
TIME...MOT...LOC 1742Z 224DEG 12KT 3366 7913
IIISpecial weather statement, Jul 11, 2:12 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
212 PM EDT MON JUL 11 2016
SCZ017-111900-
MARLBORO SC-
212 PM EDT MON JUL 11 2016
...SPECIAL WEATHER STATEMENT FOR MARLBORO COUNTY UNTIL 300 PM EDT...
AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHAVISTOWN...OR NEAR BENNETTSVILLE...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BENNETTSVILLE...MCCOLL...CLIO...CHAVISTOWN...DUNBAR...WALLACE...
BLENHEIM AND TATUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3481 7968 3474 7960 3462 7945 3448 7953
3449 7973 3450 7975 3452 7976 3450 7977
3450 7983 3453 7983 3460 7981 3461 7978
3464 7980 3465 7980 3466 7982 3466 7983
3469 7987 3474 7989 3477 7993 3480 7993
TIME...MOT...LOC 1812Z 265DEG 19KT 3469 7977
IIIThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:07 AM EDT | Special Weather Statement | ILM | Florence, Marion | 38 min |
| Jul 11, 1:25 PM EDT | Special Weather Statement | ILM | Marlboro | 50 min |
| Jul 11, 1:42 PM EDT | Special Weather Statement | ILM | Horry | 33 min |
| Jul 11, 2:12 PM EDT | Special Weather Statement | ILM | Marlboro | 48 min |
| Jul 11, 3:18 PM EDT | Special Weather Statement | ILM | Marlboro | 42 min |
| Jul 11, 4:03 PM EDT | Special Weather Statement | ILM | Dillon | 42 min |
| Jul 11, 4:25 PM EDT | Special Weather Statement | ILM | Darlington | 65 min |
| Jul 11, 4:43 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence, Marlboro | 62 min |
| Jul 11, 6:19 PM EDT | Special Weather Statement | ILM | Horry | 41 min |
| Jul 11, 6:36 PM EDT | Special Weather Statement | ILM | Darlington, Marlboro | 39 min |
| Jul 11, 6:56 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence, Marlboro | 34 min |
| Jul 11, 7:02 PM EDT | Special Weather Statement | ILM | Horry | 43 min |
| Jul 11, 7:21 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Florence, Horry, Marion, Marlboro | 54 min |
| Jul 11, 7:24 PM EDT | Tornado Warning | ILM | Dillon | 13 min |
| Jul 10, 8:01 PM EDT | Special Weather Statement | ILM | New Hanover | 29 min |
| Jul 10, 8:03 PM EDT | Special Marine Warning | ILM | 27 min | |
| Jul 10, 8:15 PM EDT | Areal Flood Advisory | ILM | Brunswick, Columbus | 60 min |
| Jul 10, 8:25 PM EDT | Special Weather Statement | ILM | Brunswick | 35 min |
| Jul 10, 8:31 PM EDT | Special Marine Warning | ILM | 89 min | |
| Jul 10, 9:12 PM EDT | Special Marine Warning | ILM | 63 min | |
| Jul 11, 5:07 AM EDT | Special Weather Statement | ILM | New Hanover | 23 min |
| Jul 11, 5:47 AM EDT | Special Weather Statement | ILM | New Hanover | 13 min |
| Jul 11, 6:03 AM EDT | Special Weather Statement | ILM | Bladen | 27 min |
| Jul 11, 6:36 AM EDT | Special Weather Statement | ILM | Brunswick | 24 min |
| Jul 11, 6:55 AM EDT | Special Weather Statement | ILM | Brunswick | 35 min |
| Jul 11, 7:17 AM EDT | Special Weather Statement | ILM | New Hanover | 88 min |
| Jul 11, 3:55 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Robeson | 50 min |
| Jul 11, 4:05 PM EDT | Special Weather Statement | ILM | Robeson | 40 min |
| Jul 11, 4:23 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 67 min |
| Jul 11, 5:07 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus | 23 min |
| Jul 11, 5:25 PM EDT | Special Weather Statement | ILM | Pender | 50 min |
| Jul 11, 6:04 PM EDT | Special Weather Statement | ILM | Pender | 41 min |
| Jul 11, 7:06 PM EDT | Special Marine Warning | ILM | 84 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.